# SDR SWAA2021081508941

- Difficulty date: August 16, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 72,583 hours, 42,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CORROSION ** FWD CARGO COMPMT. L/ H SIDE WALL CIRCUMFERENTIAL SUPPORT AT S-25L STA 500D MKD DOT 60-011 / REMOVED AND REPLACED L/H SIDEWALL CIRCUMFERNTIAL SUPPORT AT STA 500D STR 25L - STR 19L - FWD CARGO COIMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 / 53-00-53-1A-2 FIG 103 / 51-20-01-0G-0
